# SDR COEA2022052502911

- Difficulty date: April 7, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp 262A12NORD
- Aircraft serial: 045
- Aircraft time: 39,547 hours, 47,427 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Part number: S5317111100000
- Part serial: NA
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 235607 NR 200083  HEAVY CHECK COE/MAJOR REPAIR: NUT PLATE HOLES IN L/H SIDE WINDOW POST ASSEMBLY BETWEEN NODES 3 & 7 WERE OVERSIZED. CORRECTIVE ACTION: REPLACED WINDOW POST ASSEMBLY BETWEEN NODES 3 & 7 PER ATR SRM 51-25-01 & 51-25-02.
